BibTeX record journals/fss/XiD19

download as .bib file

@article{DBLP:journals/fss/XiD19,
  author    = {Changjiang Xi and
               Jiuxiang Dong},
  title     = {Adaptive fuzzy reliable tracking control for a class of uncertain
               nonlinear time-delay systems with abrupt non-affine faults},
  journal   = {Fuzzy Sets and Systems},
  volume    = {374},
  pages     = {100--114},
  year      = {2019},
  url       = {https://doi.org/10.1016/j.fss.2018.12.003},
  doi       = {10.1016/j.fss.2018.12.003},
  timestamp = {Mon, 23 Sep 2019 17:26:54 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/fss/XiD19},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics